Volume 18, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The genus $0$ Gromov–Witten invariants of projective complete intersections

Aleksey Zinger

Geometry & Topology 18 (2014) 1035–1114
Bibliography
1 T M Apostol, Calculus, Vol. II: Multi-variable calculus and linear algebra, with applications to differential equations and probability, Blaisdell Publishing (1969) MR0248290
2 M Artin, Algebra, Prentice Hall (1991) MR1129886
3 M F Atiyah, R Bott, The moment map and equivariant cohomology, Topology 23 (1984) 1 MR721448
4 S Barannikov, Generalized periods and mirror symmetry in dimensions $n\gt 3$, arXiv:math/9903124
5 A Bertram, Another way to enumerate rational curves with torus actions, Invent. Math. 142 (2000) 487 MR1804158
6 A Bertram, H P Kley, New recursions for genus-zero Gromov–Witten invariants, Topology 44 (2005) 1 MR2103998
7 P Candelas, X C de la Ossa, P S Green, L Parkes, A pair of Calabi–Yau manifolds as an exactly soluble superconformal theory, Nuclear Phys. B 359 (1991) 21 MR1115626
8 L Cherveny, Genus-zero mirror principle with two marked points, arXiv:1001.0242
9 P Di Francesco, C Itzykson, Quantum intersection rings, from: "RCP 25, Vol. 46" (editors R Dijkgraaf, C Faber, G van der Geer), Prépubl. Inst. Rech. Math. Av. 1994/29, Univ. Louis Pasteur (1994) 153 MR1331616
10 G Ellingsrud, S A Strømme, Bott's formula and enumerative geometry, J. Amer. Math. Soc. 9 (1996) 175 MR1317230
11 A Gathmann, Absolute and relative Gromov–Witten invariants of very ample hypersurfaces, Duke Math. J. 115 (2002) 171 MR1944571
12 A B Givental, Equivariant Gromov–Witten invariants, Internat. Math. Res. Notices (1996) 613 MR1408320
13 A B Givental, The mirror formula for quintic threefolds, from: "Northern California Symplectic Geometry Seminar", Amer. Math. Soc. Transl. Ser. 2 196, Amer. Math. Soc. (1999) 49 MR1736213
14 A B Givental, Semisimple Frobenius structures at higher genus, Internat. Math. Res. Notices (2001) 1265 MR1866444
15 B R Greene, D R Morrison, M R Plesser, Mirror manifolds in higher dimension, from: "Mirror symmetry, II" (editors B Greene, S T Yau), AMS/IP Stud. Adv. Math. 1, Amer. Math. Soc. (1997) 745 MR1416356
16 P Griffiths, J Harris, Principles of algebraic geometry, Wiley Classics Library, Wiley (1994) MR1288523
17 K Hori, S Katz, A Klemm, R Pandharipande, R Thomas, C Vafa, R Vakil, E Zaslow, Mirror symmetry, Clay Mathematics Monographs 1, Amer. Math. Soc. (2003) MR2003030
18 S Katz, Rational curves on Calabi–Yau manifolds: Verifying predictions of mirror symmetry, from: "Projective geometry with applications" (editor E Ballico), Lecture Notes in Pure and Appl. Math. 166, Dekker (1994) 231 MR1302954
19 A Klemm, R Pandharipande, Enumerative geometry of Calabi–Yau $4$–folds, Comm. Math. Phys. 281 (2008) 621 MR2415462
20 Y P Lee, Quantum Lefschetz hyperplane theorem, Invent. Math. 145 (2001) 121 MR1839288
21 Y P Lee, R Pandharipande, A reconstruction theorem in quantum cohomology and quantum $K$–theory, Amer. J. Math. 126 (2004) 1367 MR2102400
22 B H Lian, K Liu, S T Yau, Mirror principle, I, Asian J. Math. 1 (1997) 729 MR1621573
23 D Maulik, R Pandharipande, in progress
24 D Maulik, R Pandharipande, A topological view of Gromov–Witten theory, Topology 45 (2006) 887 MR2248516
25 D McDuff, D Salamon, $J$–holomorphic curves and symplectic topology, AMS Colloquium Publications 52, Amer. Math. Soc. (2004) MR2045629
26 A Popa, The genus one Gromov–Witten invariants of Calabi–Yau complete intersections, Trans. Amer. Math. Soc. 365 (2013) 1149 MR3003261
27 A Popa, A Zinger, Mirror symmetry for closed, open, and unoriented Gromov–Witten invariants, arXiv:1010.1946
28 Y Ruan, G Tian, A mathematical theory of quantum cohomology, J. Differential Geom. 42 (1995) 259 MR1366548
29 D Zagier, A Zinger, Some properties of hypergeometric series associated with mirror symmetry, from: "Modular forms and string duality" (editors N Yui, H Verrill, C F Doran), Fields Inst. Commun. 54, Amer. Math. Soc. (2008) 163 MR2454324
30 A Zinger, Genus–zero two–point hyperplane integrals in the Gromov–Witten theory, Comm. Anal. Geom. 17 (2009) 955 MR2643736
31 A Zinger, The reduced genus $1$ Gromov–Witten invariants of Calabi–Yau hypersurfaces, J. Amer. Math. Soc. 22 (2009) 691 MR2505298